Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pimples, dry skin after applying soap, prescribed NMF soap. Suggestion?

hi this is aruna iam 22 years old iam getting pimples in my face when iam applying soap my skin becomes vey dry afeter few minutes again my skin getting very ooily i consulted doctr he gave me NMF soap when iam started that getting heavy pimples iam not applying any creams and lotions but also getting smaall pimples beacause of this iam not able to concentrate in my wrk so... please answr me
Asked On : Sun, 19 Aug 2012
Answers:  2 Views:  1478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

thanks for posting your query.

nmfe cream can cause pimples as a moisturizer will increase oiliness on the skin. you can stop it.

you can use cetaphil cleansing lotion thrice a day for cleansing your face.

emolene cream is the right moisturizer for you. it wont cause pimples.

to treat the acne use clindamycin gel twice a day on the pimples and tretinoin cream once at night on the whole face.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Dermatologist Dr. Praveen Rodrigues's  Response
Jul 2012
Hi aruna. It does appear the soaps you are using are comedogenic & YOUR ACNE IS GETTING WORSE. It is imperative you visit a 'dermatologist' as am not certain the doctor you visited was a dermatologist. If so, please get a second opinion. These things are difficult to address online & needs a 'visual ' assessment. If you let me know where you are from, then i will be hapy to suggest a good dermatologist near you. In the interim please try a mild 2.5% benzyl peroxide wasjh or an over the counter acne deep pore cleanser from neutrogena & leave it on your face for 5-10mts. Cheers & hope this information helps you get better soon.
Dr Praveen Rodrigues MD Dermatologist & Cosmetologist, Vikram Hospital, Bangalore
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor